# SDR SWIA202265936

- Difficulty date: May 23, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N117SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000416
- Aircraft time: 21,091 hours, 11,642 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 WHERE THE BEAM PASSES BETWEEN THE CENTER AND RH SHEAR PANELS.     (C-CHECK RO 6/14/2022)    REMOVED AND REPLACED  AFT WET AREA, ON RH LONGITUDINAL FLOOR BEAM AT FRAME 87 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 PART REPLACED BY FACTORE PART NO CHANGE IN WEIGHT AND BALLANCE.
